# SDR SWIA200515567

- Difficulty date: September 14, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 20,338 hours, 30,019 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STALL WARNING LIGHT ON MAP STAYS ILLUMINATED.  REPLACED STALL WARNING PANEL, OPERATIONAL CHECK GOOD.
